RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Galzerani, J C

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:140
Full texts:35
References:15

http://www.mathnet.ru/eng/person65945
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. A. G. Milekhin, A. I. Nikiforov, O. P. Pchelyakov, A. G. Rodrigues, J. C. Galzerani, D. R. T. Zahn, “Resonant Raman scattering in GeSi/Si superlattices with GeSi quantum dots”, Pis'ma v Zh. Èksper. Teoret. Fiz., 81:1 (2005),  33–36  mathnet; JETP Letters, 81:1 (2005), 30–33  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019